# SDR UALA2009062201760

- Difficulty date: June 22, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 54,714 hours, 7,991 cycles
- Engine: Pwa PW40903
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Misinstalled
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

LAV 142 NOTED BURNING ELECTRICAL SMELL FROM MIRROR LIGHT.  FOUND MIRROR LIGHT TUBE INCORRECTLY FITTED.  FOUND LIGHT TUBE PIN BENT AND CAUSING ARC AND MELTED THE HOLDER ASSY.  DISCONNECTED BALLAST PLUG AND CAPPED AND REMOVED MIRROR LIGHT TUBES. REQUIRES NEW END HOLDER ASSY.  REPLACED LAMP HOLDER ON LIGHT FIXTURE, OP CHECKED GOOD.
